# SDR AU971512

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 1602ANSETTSNO
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE INBOARD FUEL MANIFOLD CRACKED. FOUND DURING EDDY CURRENT INSPECTION IAW ER ALF73-10-20 PART 2B.
